# SDR FDEA202403030414

- Difficulty date: March 3, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R532H1558015
- Condition: Gouged
- Location: Frm 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR ADAPTER GOUGE AT FR64 -Y1456 TO -Y1959 REPLACED THE DAMAGED ADAPTER WITH NEW ONE.I.A.W A300-600 SRM 51-72-10-001, PAGE2   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 (AT FR64, Y1456 TO -Y1959)
